About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 375236, 10 pages
http://dx.doi.org/10.1155/2014/375236
Research Article

Effects of Behavioral Tactics of Predators on Dynamics of a Predator-Prey System

1Department of Applied Mathematics, School of Natural and Applied Sciences, Northwestern Polytechnical University, Xi'an, Shaanxi 710027, China
2Institute of Bioinformatics, School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China
3School of Mechanical Engineering, Northwestern Polytechnical University, Xi'an, Shaanxi 710027, China
4School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

Received 8 April 2014; Accepted 11 May 2014; Published 26 May 2014

Academic Editor: Xiao-Jun Yang

Copyright © 2014 Hui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Zhang, Zhihui Ma, Gongnan Xie, and Lukun Jia, “Effects of Behavioral Tactics of Predators on Dynamics of a Predator-Prey System,” Advances in Mathematical Physics, vol. 2014, Article ID 375236, 10 pages, 2014. doi:10.1155/2014/375236